# SDR 00FDEA00852

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 340  CORROSION (C53-111-01(2)) AT STRINGER 28L SPLICE BS 685-675.  **  S/D  **  R&R & FAB PER FEDEX SRM 51-10-6, 51-30-2
